logo AFST

A Cauchy problem for u t -Δu=u p with0<p<1. Asymptotic behaviour of solutions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 2, pp. 175-203.
@article{AFST_1986-1987_5_8_2_175_0,
     author = {Aguirre, J and Escobedo, M.},
     title = {A {Cauchy} problem for $u_t - \Delta u = u^p \ \hbox{with}\ 0 < p < 1$. Asymptotic behaviour of solutions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {175--203},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 8},
     number = {2},
     year = {1986-1987},
     doi = {10.5802/afst.637},
     zbl = {0601.35051},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.637/}
}
J. Aguirre; M. Escobedo. A Cauchy problem for $u_t - \Delta u = u^p \ \hbox{with}\ 0 < p < 1$. Asymptotic behaviour of solutions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 2, pp. 175-203. doi : 10.5802/afst.637. https://afst.centre-mersenne.org/articles/10.5802/afst.637/

[1] Aronson (D.G.) and Weinberger (H.F.). - Multidimensional nonlinear diffusion arising in population genetics, Advances in Mathematics, t. 30, 1978, p. 33-76. | MR 511740 | Zbl 0407.92014

[2] Ekeland (I.) and Temann (R.).- Analyse Convexe et Problèmes Variationnels. Dunod, Paris, 1974. | Zbl 0281.49001

[3] Escobedo (M.) and Kavian (O.).- Variational problems related to self-similar solutions of the heat equation. - to appear in J. of Nonlinear Analysis, Theory, Methods & Appl.. | Zbl 0639.35038

[4] Escobedo (M.) & Kavian (O.) & Matano (H.).- in preparation.

[5] Fujita (H.).-On the blowing up of solutions of the Cauchy problem for ut = Δu + u1+α, J. Fac. Sci. Univ. of Tokio, Sect. I, t. 13, 1966, p. 109-124. | MR 214914 | Zbl 0163.34002

[6] Gmira (A.) and Veron (L.).- Large time bahaviour of the solutions of a semilinear parabolic equation in Rn, J. of Diff. Eq., t. 53, 1984, p. 259-276. | MR 748242 | Zbl 0529.35041

[7] Haraux (A.) and Weissler (F.B.).- Non uniqueness for a semilinear initial value problem, Indiana Univ. Math. J., t. 31, n°2, 1982, p. 167-189. | MR 648169 | Zbl 0465.35049

[8] Hayakawa (K.). - On non-existence of global solutions of some semilinear parabolic equations, Proc. Japan Acad., t. 49, 1973, p. 503-505. | MR 338569 | Zbl 0281.35039

[9] Kavian (O.).- Remarks on the time behaviour of a non linear diffusion equation. Prépublication du Laboratoire d'Analyse Numérique, Universit, P. et M. Curie (Paris VI), 1985.

[10] Kobayashi (K.), Sirao (T.) and Tanaka (H.).- On the growing up problem for semilinear heat equations, J. Math. Soc. Japan, t. 29, 1977, p. 407-424. | MR 450783 | Zbl 0353.35057

[11] Weissler (F.B.).- Rapidly decaying solutions of an O.D.E. with applications to semilinear parabolic P.D.E.'s. - to appear. | MR 806004

[12] Weissler (F.B.).- Existence and non-existence of global solutions for a semilinear heat equation, Israel J. of Math., t. 38, n°1-2, 1981, p. 29-39. | MR 554819 | Zbl 0476.35043